Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 183, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 12, 2016, 1:38 AM CDT for Johnson County, Nemaha County, Richardson County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 1:38 AM CDT (06:38 UTC)
- Expired
- Jul 12, 2016, 2:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, NE, Nemaha County, NE, Richardson County, NE
The radar
The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3311 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 14.7
The text
As transmitted.
034
WUUS53 KOAX 120638
SVROAX
NEC097-127-147-120715-
/O.NEW.KOAX.SV.W.0183.160712T0638Z-160712T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
138 AM CDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHWESTERN RICHARDSON COUNTY IN SOUTHEASTERN NEBRASKA...
EASTERN JOHNSON COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 215 AM CDT
* AT 137 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUBURN...OR
26 MILES NORTHWEST OF FALLS CITY...MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AUBURN...HUMBOLDT...PERU...JOHNSON...STELLA...SHUBERT...NEMAHA...
7 MILES SOUTH OF AUBURN AND 8 MILES SOUTH OF JOHNSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 238.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4040 9607 4048 9572 4032 9565 4031 9566
4030 9564 4022 9560 4013 9595
TIME...MOT...LOC 0637Z 343DEG 30KT 4037 9591
HAIL...<.75IN
WIND...60MPH
$$
MEAD2 follow-up statements
342
WWUS53 KOAX 120658
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
158 AM CDT TUE JUL 12 2016
NEC097-127-147-120715-
/O.CON.KOAX.SV.W.0183.000000T0000Z-160712T0715Z/
NEMAHA NE-RICHARDSON NE-JOHNSON NE-
158 AM CDT TUE JUL 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NEMAHA...NORTHWESTERN RICHARDSON AND EASTERN JOHNSON COUNTIES...
AT 157 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STELLA...OR 14
MILES NORTHWEST OF FALLS CITY...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
AUBURN...HUMBOLDT...PERU...JOHNSON...STELLA...SHUBERT...NEMAHA...
7 MILES SOUTH OF AUBURN AND 8 MILES SOUTH OF JOHNSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 238.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4040 9607 4048 9572 4032 9565 4031 9566
4030 9564 4022 9560 4013 9595
TIME...MOT...LOC 0657Z 336DEG 30KT 4024 9574
HAIL...<.75IN
WIND...60MPH
$$
MEAD243
WWUS53 KOAX 120709
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
209 AM CDT TUE JUL 12 2016
NEC097-127-147-120719-
/O.EXP.KOAX.SV.W.0183.000000T0000Z-160712T0715Z/
NEMAHA NE-RICHARDSON NE-JOHNSON NE-
209 AM CDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NEMAHA...NORTHWESTERN
RICHARDSON AND EASTERN JOHNSON COUNTIES WILL EXPIRE AT 215 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4040 9607 4048 9572 4032 9565 4031 9566
4030 9564 4022 9560 4013 9595
TIME...MOT...LOC 0709Z 343DEG 30KT 4024 9574
$$
MEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:22 AM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 12, 12:22 AM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1222 AM CDT TUE JUL 12 2016 .SHORT TERM...(tonight through Thursday) Issued at 316 PM CDT Mon Jul 11 2016 Forecast concerns will be the extent of severe storms and heavy rain through this evening...then lingering thunderstorm chances Tuesday. The latest SPC mesoscaled discussion (SWOMCD) reveals Severe weather watches will be coordinated later this afternoon. The short version for the severe weather potential and heavy rain discussion is that the greatest threat/areal coverage should be from MN into northwest Iowa toward Macy and parts of Pottawattamie Co. with severe weather possible across parts of the rest of the local area ahead of and along the front as temperatures warm into the 90s and instability and 0-6km shear increase to 4k J/KG 40 to 50kts. All modes of severe weather will be possible due to ample shear and instability. Two inches of PWAT is pooled ahead of and along the front. The storms will be moving...with mean winds over 30kts...so...although they are not slow moving...they will be capable of putting down heavy rain as they move and training of storms will also contribute to heavy rain. This morning's 12Z sounding had 1.49 inches of PWAT which is 133 percent of normal. The upper air charts had an h3 100kt jet over northern UT and WY with the closed h5 low over eastern MN. Warm h7 temperatures from 15-18 deg were noted throughout much of the western Plains and may have set a daily record at LBF and DDC. H85 moisture was around 15 to 16 deg C with a 45kt low level jet. Despite the warm mid level temperatures, we have had some elevated thunderstorms develop above the cap. Only a few showers at the present time with this first batch of mid level moisture. The latest WSR-88D shows a line of showers in western Iowa with this moisture and weak first wave. At 20Z...temperatures were already in the lower 90s with south winds 20 to 30 mph and gusty and dewpoints in the 70s. Heat index values were in the 90s to 105. Storms should be ongoing at the start of our forecast period at 00z. The latest SPC HRRR has storms increasing around Norfolk and Pierce around 21Z. This is similar to the RAP/HRRRX/HRRR with increasing coverage as the storms develop ahead of and along the front. Through tonight, the closed h5 low is progged by the short range models to be centered just north of the U.S. border in Saskatchewan...with lowering heights southward across the Plains. A 50kt h7 jet over Montana plunges southeastward into the Dakotas and continues pushing east into Minnesota. H7 moisture progs have moisture in a swath from Oklahoma into Iowa and the Northern Plains with a second more localized area pooling in parts of Nebraska and western Iowa in the area of the h7 trough. With time as the trough pushes south...the pooled moisture shifts into northern Kansas and northern Missouri by 09z. The 30 to 40kt h85 jet from the south will shift into Iowa and Minnesota by 00z...however 20 deg C dewpoints will cover a large part of the forecast area and the h85 front is still back around KOFK. Through 06z...the h85 front makes it to koma and klnk and near FNB and Clarinda by 12z. severe weather parameters show 4000j/kg ML CAPE and weakening inhibition. Downdraft CAPE exceeds 1500 j/kg and is favorable for damaging winds. Our freezing level on our 19Z sounding was quite high at 14.5k ft agl. Forecasts of the Exp HRRR MLCAPE are around 4000 j/kg 21z-00z. RAP STP progs are focused from northwest IA into MN. 1km EHI is highest in this same area at 00z around Macy to northwest IA and MN and continues highest in the evening along the MO River and northeast for parts of IA/MN. The various QPF amounts from the model forecasts are highly variable and the development and interactions with storms always makes it tough to pin down areas that see low amounts of rain and those that receive the locally heavy rain. PWAT values are around 2 inches ahead of the front and the thickness progs show diffluence for parts of western IA. The excessive rainfall forecasts highlight a large area ahead of the cold front from eastern Nebraska and the western 2/3rds of Iowa. This is a large area as these storms will be capable of putting down heavy rains. The current qpf blend has a half an inch to an inch or so south of I80...then broadens to include the counties in the Omaha/CBF metro areas into much of west central and southwest Iowa. We will have a general area of half and inch to an inch and a quarter of rain in the forecast...realizing some will receive less and some will receive more. The storms move through the northern parts of the forecast area...then linger across the southeast Nebraska and southwest Iowa after midnight. Retain pops south of I80 for thunderstorms re-developing Tuesday afternoon. Another shortwave will push through Wednesday and Wednesday night...thus have increased pops for these periods. .LONG TERM...(Thursday night through Monday) Issued at 310 PM CDT Mon Jul 11 2016 Thunderstorm chances return to the forecast area Thursday night and Friday ahead of and with a shortwave embedded in the flow.sporatic thunderstorm chances continues into the weekend as the ridge amplifies and we can see weak shortwaves move through the flow. Temperatures should be seasonal...in the 80s to lower 90s. && .AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Wednesday) Issued at 1219 AM CDT Tue Jul 12 2016 Convection around KOMA and KLNK at start of period expected to move south and east of area by 09z. VFR conditions then prevail for the remainder of the forecast at all three sites. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Zapotocny LONG TERM...Zapotocny AVIATION...Fobert
Hazardous weather outlook, Jul 11, 5:37 PM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 537 PM CDT MON JUL 11 2016 IAZ043-055-056-069-079-080-090-091-NEZ012-015-017-018-030>034- 042>045-050>053-065>068-078-088>093-121245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-CEDAR-THURSTON-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING- BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- 537 PM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A LARGE PART OF THE AREA UNTIL 10PM. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE ALL POSSIBLE. THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE FRONT AND THEN SWEEP EASTWARD DURING THE EVENING. VERY WARM TEMPERATURES ALOFT WILL HINDER COVERAGE INITIALLY, HOWEVER COVERAGE SHOULD INCREASE THROUGHOUT THE EVENING AS WELL. FAVORABLE INSTABILITY AND SHEAR PARAMETERS WILL BE IN PLACE ALLOWING FOR SUPERCELL DEVELOPMENT BEFORE MERGING INTO A LINE OF STORMS WITH DAMAGING WINDS BECOMING THE PRIMARY HAZARD. IN ADDITION LOCALLY HEAVY RAINFALL OF 2 INCHES OR MORE LIKELY OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THE THREAT OF SEVERE WEATHER SHOULD BE ENDING BY MID EVENING IN NORTHEAST NEBRASKA...BUT COULD PERSIST PAST MIDNIGHT IN EAST CENTRAL AND SOUTHEAST NEBRASKA...AS WELL AS ALL OF SOUTHWEST IOWA. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON TUESDAY AND WEDNESDAY...MAINLY SOUTH OF INTERSTATE 80. THE COLD FRONT MOVING THROUGH MONDAY NIGHT IS FORECAST TO STALL JUST SOUTH OF THE AREA EARLY TUESDAY...THEN SURGE BACK NORTH INTO OUR AREA TUESDAY AFTERNOON AND WEDNESDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE EACH DAY FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS HAVE BEEN ACTIVATED FOR THIS EVENING. NEZ011-016-121245- KNOX-ANTELOPE- 537 PM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE EACH DAY FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT OR TUESDAY. ZAPOTOCNY
In the hours before
Special weather statement, Jul 11, 9:36 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
936 PM CDT MON JUL 11 2016
NEZ034-044-045-051-120300-
DODGE NE-WASHINGTON NE-BURT NE-SAUNDERS NE-
936 PM CDT MON JUL 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTLER...CENTRAL
DODGE...SOUTHWESTERN BURT...NORTHWESTERN WASHINGTON AND NORTHWESTERN
SAUNDERS COUNTIES UNTIL 1000 PM CDT...
AT 936 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES SOUTHWEST OF UEHLING TO 6 MILES
SOUTHWEST OF NORTH BEND. MOVEMENT WAS EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FREMONT...NORTH BEND...HOOPER...CEDAR BLUFFS...NICKERSON...PRAGUE...
MORSE BLUFF...MALMO...WINSLOW...
FREMONT LAKES STATE RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 132 AND 140.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 411 AND 423.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 117 AND 132.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL NEBRASKA.
LAT...LON 4173 9658 4171 9644 4168 9644 4168 9628
4126 9673 4137 9691 4139 9691
TIME...MOT...LOC 0236Z 287DEG 15KT 4169 9655 4140 9686
BOUSTEADSpecial weather statement, Jul 11, 10:28 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1028 PM CDT MON JUL 11 2016 NEZ044-045-051-052-120400- DODGE NE-DOUGLAS NE-WASHINGTON NE-SAUNDERS NE- 1028 PM CDT MON JUL 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS... SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON AND CENTRAL SAUNDERS COUNTIES UNTIL 1100 PM CDT... AT 1028 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF NICKERSON TO 5 MILES NORTHWEST OF WAHOO. MOVEMENT WAS SOUTH AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FREMONT...WAHOO...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD... NICKERSON...KENNARD...INGLEWOOD...WASHINGTON...ITHACA...MALMO... LESHARA...COLON...FREMONT LAKES STATE RECREATION AREA... CAMP EAGLE AND CAMP CEDARS. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157. HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 423 AND 441. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 87 AND 117. HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 459. LAT...LON 4143 9611 4108 9661 4126 9678 4159 9642 TIME...MOT...LOC 0328Z 345DEG 19KT 4152 9641 4127 9669 BOUSTEAD
Local storm report, Jul 11, 10:32 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1032 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL FREMONT 41.44N 96.49W
07/11/2016 E0.88 INCH DODGE NE LAW ENFORCEMENT
DIME TO NICKEL SIZE
&&
DFOBERTSpecial weather statement, Jul 12, 12:17 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1217 AM CDT TUE JUL 12 2016 IAZ069-079-080-090-091-NEZ052-053-067-120600- FREMONT IA-PAGE IA-MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA- DOUGLAS NE-CASS NE-SARPY NE- 1217 AM CDT TUE JUL 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...NORTHEASTERN FREMONT...NORTHWESTERN PAGE...MILLS...SOUTHWESTERN POTTAWATTAMIE... SOUTHEASTERN DOUGLAS...NORTHEASTERN CASS AND NORTHEASTERN SARPY COUNTIES UNTIL 100 AM CDT... AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER OFFUTT AFB...OR 10 MILES SOUTHEAST OF OMAHA...MOVING EAST AT 35 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN OMAHA...COUNCIL BLUFFS...BELLEVUE...PLATTSMOUTH... GLENWOOD...MALVERN...TREYNOR...CARSON...PACIFIC JUNCTION...MURRAY... EMERSON...MACEDONIA...OFFUTT AFB...TABOR...SILVER CITY...HENDERSON... HASTINGS...LAKE MANAWA STATE PARK AND OLD TOWN PARK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 27. HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 25 AND 44. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 88. INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 50...AND NEAR MILE MARKER 53. INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 5. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 454. LAT...LON 4091 9597 4124 9596 4126 9535 4090 9534 TIME...MOT...LOC 0516Z 270DEG 31KT 4113 9590 MEAD
Local storm report, Jul 12, 12:38 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1238 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG MALVERN 41.01N 95.59W
07/11/2016 MILLS IA LAW ENFORCEMENT
CATTLE TRUCK BLOWN OVER.
&&
MEADSpecial weather statement, Jul 12, 12:56 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1256 AM CDT TUE JUL 12 2016
IAZ090-NEZ068-078-088>093-120630-
FREMONT IA-JEFFERSON NE-NEMAHA NE-RICHARDSON NE-JOHNSON NE-GAGE NE-
SALINE NE-PAWNEE NE-OTOE NE-
1256 AM CDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT...NEMAHA...
NORTHWESTERN RICHARDSON...GAGE...SOUTHEASTERN SALINE...NORTHERN
PAWNEE...JOHNSON...JEFFERSON AND SOUTHEASTERN OTOE COUNTIES UNTIL 130
AM CDT...
AT 1255 AM CDT...LOCAL LAW ENFORCEMENT REPORTED STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR NEBRASKA CITY TO 4 MILES NORTH OF
FAIRBURY. MOVEMENT WAS SOUTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...NEBRASKA CITY...FAIRBURY...AUBURN...TECUMSEH...WYMORE...
HUMBOLDT...PERU...STERLING...PLYMOUTH...BLUE SPRINGS...JOHNSON...
COOK...TABLE ROCK...DILLER...TALMAGE...PICKRELL...STELLA...
SHUBERT AND LORTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 147 AND 238.
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 504 AND 508.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 48.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 10 AND 32.
LAT...LON 4023 9731 4070 9584 4058 9577 4053 9577
4052 9574 4033 9562 4031 9566 4031 9564
4032 9561 4021 9555 4006 9719
TIME...MOT...LOC 0555Z 330DEG 39KT 4066 9581 4020 9717
MEADThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Thurston | 30 min |
| Jul 11, 7:41 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 34 min |
| Jul 11, 8:10 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 35 min |
| Jul 11, 8:45 PM CDT | Areal Flood Advisory | OAX | Burt, Cuming | 3 hr |
| Jul 11, 8:58 PM CDT | Special Weather Statement | OAX | Dodge | 32 min |
| Jul 11, 9:36 PM CDT | Special Weather Statement | OAX | Dodge | 24 min |
| Jul 11, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders, Washington | 34 min |
| Jul 11, 10:28 PM CDT | Special Weather Statement | OAX | Saunders | 32 min |
| Jul 11, 11:16 PM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 119 min |
| Jul 12, 12:56 AM CDT | Special Weather Statement | OAX | Gage, Jefferson, Johnson, Nemaha | 34 min |
| Jul 12, 1:55 AM CDT | Severe Thunderstorm Warning | OAX | Richardson | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.